# SDR KO0R201506260100

- Difficulty date: June 26, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N546JN
- Make and model: Doug MD-11F
- Aircraft serial: 48546
- Aircraft time: 75,173 hours, 13,104 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE CTR WING TANK STRINGER 52 IS CRACKED FROM XCW 47 OTBD LT TO XCW 53.
